| Model Number |
7055-90 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
07/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is using an implant that was too long or placing the implant too deep.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2017 where three implants were placed.The patient reported pain following the procedure.The surgeon determined that the most superior positioned implant had breached the neuroforamen.In (b)(6) 2017, the surgeon performed a revision surgery where he removed the most superior implant.The patient's pain resolved following the revision procedure.